# SDR DALA2023033102483

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 AD - AA DISBONDED AREA OF 2.75IN LENGTH AND 2.0IN WIDTH WAS FOUND ON SALT #5 AT ISS 120 APPROX. IN REFERENCE TO CARD JOB 164 -001 / 5740-01145-05E, STEP 3. CORRECTIVE ACTION: SUMMARY 00011: SLAT #5 AT ISS 120 APPROX WAS REPAIRED PER BOEING 757-200 S.R.M. (2694299)
